# SDR USAA950024

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N886US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11346
- System (JASC): 2910 · Hydraulic System, Main
- Part: Nut
- Condition: Loose
- Location: Hyd Pump
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1025 - AFTER TAKEOFF, THE CREW GOT A 'HYD SYS 2 LO QTY' ALERT.  ACFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND PRESSURE LINE 'B' NUT ON UPPER PUMP LOOSE AT QUICK DISCONNECT.  MAINTENANCE TIGHTENED FITTING.  SERVICED, RAN ENGINE, ALL OPERATIONS NORMAL.  (W)
